# SDR C2XA97IA344

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69902
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 385
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Bumper
- Part number: S3278110120000
- Condition: Cracked
- Location: Tail Skid
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND TAIL BUMPER SKIN PLATE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE TAIL BUMPER SKIN PLATE IAW ATR-72 MM 32-71-31.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
